# SDR CALA2013092600697

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 1,517 hours, 306 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: 4091610902
- Part serial: 35531726
- Condition: Faulty
- Location: Te Flap
- Part time: 559 hours, 160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE  "FLAPS DRIVE " CAME ON AT CRUSE ALTITUDE OF 40,000'', MACH .855 SPEED, SLOWED DOWN TO .77.  COMPLETED "FLAPS DRIVE" CHECK LIST.  FOUND FCM CHANNEL STATUS MESSAGE NOT ACTIVE. R & R LT FCM FOR PRECAUTIONARY IAW AMM B787-A-27-02-18-00A-520A-A/ 720A-A. SOFTWARE LOADED, LRU PASSED TEST.
